Alert archive / Illinois / Wind Advisories in 2008

Wind Advisory 11, NWS Lincoln, IL

December 19, 20088 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Dec 19, 2008, 8:00 AM CST for 8 counties in Illinois. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2008, 8:00 AM CST (14:00 UTC)
Expired
Dec 19, 2008, 3:04 PM CST
In force
7 hr
Issued by
NWS Lincoln, IL

Counties Clark County, IL, Clay County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
437 m above ground
0-6 km bulk shear
107 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 191400
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
800 AM CST FRI DEC 19 2008

...MULTIPLE HAZARDS EXPECTED ACROSS THE AREA TODAY...

.A STRONG WINTER SYSTEM WILL LIFT NORTHEAST OUT OF THE AREA TODAY.
THIS SYSTEM HAS BROUGHT IN LOTS OF WARM AIR OVER TOP OF THE ICE
THAT WAS LEFT BEHIND LAST NIGHT. THE MELTING THAT IS OCCURRING HAS
ADDED LOTS OF MOISTURE WHICH IS PRODUCING REDUCED VISIBILITIES
ACROSS THE AREA. IN ADDITION...STRONG WINDS WILL PUSH INTO THE
SOUTHERN PARTS OF THE AREA...MAINLY ALONG AND SOUTH OF I-70. 

ILZ042>057-061-191800-
/O.NEW.KILX.FG.Y.0011.081219T1400Z-081219T1800Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE
800 AM CST FRI DEC 19 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

VISIBILITIES ACROSS THE AREA HAVE DROPPED TO ONE HALF MILE OR
LESS IN MANY AREAS...DUE TO THE MELTING OF THE ICE AND SNOW FROM
THE WARMER AIR MOVING OVER THE AREA. THE REDUCED VISIBILITIES WILL
CREATE SLOW DRIVING CONDITIONS AND MOTORISTS SHOULD USE EXTRA
CAUTION DURING THE MORNING COMMUTE.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

ILZ062-063-066>068-071>073-191800-
/O.NEW.KILX.WI.Y.0011.081219T1400Z-081220T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
800 AM CST FRI DEC 19 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE AND BECOME GUSTY THIS
MORNING AS A STRONG WINTER SYSTEM LIFTS NORTHEAST OUT OF THE AREA.
SURFACE WINDS ARE EXPECTED TO REACH TO AROUND 30 MPH BY LATER THIS
MORNING WITH GUSTS TO CLOSE TO 45 MPH. WINDS SHOULD DIMINISH CLOSE
TO SUNSET. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

AUTEN
2 follow-up statements
000 
WWUS73 KILX 191633
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1033 AM CST FRI DEC 19 2008

...DENSE FOG HAS DISSIPATED ACROSS CENTRAL ILLINOIS...

ILZ042>057-061-191745-
/O.CAN.KILX.FG.Y.0011.000000T0000Z-081219T1800Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE
1033 AM CST FRI DEC 19 2008

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE DENSE
FOG ADVISORY. 

STRONG WESTERLY WINDS BEHIND A DEPARTING STORM SYSTEM HAVE HELPED
SCOUR OUT THE FOG THAT PLAGUED THE AREA EARLIER THIS MORNING.
VISIBILITIES HAVE IMPROVED MARKEDLY OVER THE PAST COUPLE OF
HOURS...THEREFORE THE DENSE FOG ADVISORY HAS BEEN CANCELLED.

$$

ILZ062-063-066>068-071>073-192200-
/O.EXT.KILX.WI.Y.0011.000000T0000Z-081220T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
1033 AM CST FRI DEC 19 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

GUSTY WESTERLY WINDS WILL CONTINUE THROUGH THE AFTERNOON...AS A
STRONG WINTER STORM SYSTEM LIFTS NORTHEAST OUT OF THE AREA.
SURFACE WINDS ARE EXPECTED TO REACH 30 MPH...WITH GUSTS TO
NEAR 45 MPH. THE WINDS WILL DIMINISH BY SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BARNES
000 
WWUS73 KILX 192104
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CST FRI DEC 19 2008

...WIND ADVISORY IS CANCELLED...

ILZ062-063-066>068-071>073-192215-
/O.CAN.KILX.WI.Y.0011.000000T0000Z-081220T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
304 PM CST FRI DEC 19 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND
ADVISORY. 

GUSTY NORTHWESTERLY WINDS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS
INTO THE EVENING...HOWEVER WIND SPEEDS ARE EXPECTED TO REMAIN
BELOW ADVISORY CRITERIA.

$$

BARNES

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Dec 19, 5:53 AM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Dec 19, 5:53 AM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
553 AM CST FRI DEC 19 2008

.DISCUSSION...
ISSUED 300 AM CST FRI DEC 19 2008
ONGOING ICE STORM FOR CENTRAL ILLINOIS THIS MORNING. TEMPERATURES
SLOWLY APPROACHING THE FREEZING MARK...WARMING FROM SOUTH TO
NORTH...MAKING SOME OF THE ICE ACCUMULATION IN THE OVERNIGHT
HOURS MELT INTO RATHER SIGNIFICANT RUNOFF IN SOME PLACES. SFC LOW
OVER NRN MO THIS MORNING AND PUSHING RAPIDLY INTO THE MIDWEST.
THIS IS THE MAIN FORECAST ISSUE FOR THE MIDDLE OF THE
COUNTRY...THOUGH ILX IS ALMOST DONE WITH THE PRECIP. FIRST
FORECAST ISSUE FOR CENTRAL ILLINOIS WILL BE THE ENDING OF THE
PRECIPITATION. NEXT SYSTEM WILL BE MOVING THROUGH SATURDAY NIGHT
AND INTO SUNDAY...WITH ANOTHER SHOT AT PRECIP TUESDAY AND TUESDAY
NIGHT. MODELS ARE IN A BIT OF A PATTERN TRANSITION AT THE
MOMENT...BUT SEEM TO BE IN RATHER GOOD AGREEMENT. AM MAINTAINING
THE NAM/WRF SHORT TERM AND THE ECMWF MED RANGE AS IT HAS BEEN
RATHER SUCCESSFUL WITH THE FORECAST OF LATE.

SHORT TERM...TODAY THRU SUNDAY...
LOW TRACKING ACROSS NRN MO/SRN IA THIS MORNING WILL CONTINUE TO
LIFT EWD THRU THE REGION. UNTIL THE LOW HAS PASSED...PRECIP WILL
CONTINUE...HOWEVER...THE FREEZING ASPECT OF THE PRECIP SHOULD HAVE
COME TO AN END BY 12Z. CHANCE FOR SOME SNOW MIXED IN WITH THE RAIN
FOR THE EXTREME NRN PORTIONS OF THE CWA AS THE STORM MOVES THRU.
ALL IN ALL...STORM SHOULD BE ENDING THIS MORNING...ALTHOUGH SOME
PLACES WILL STILL BE FEELING THE IMPACTS AS THE ICE SLOWLY MELTS.
MUCH CALMER TONIGHT...A NICE LULL BEFORE ANOTHER DEEP LOW MOVES DOWN
INTO THE MIDWEST WITH VERY COLD TEMPERATURES BEHIND A COLD FRONTAL
PASSAGE SATURDAY NIGHT. WINDS WILL PICK UP AS WELL IN THE EARLY SUNDAY
MORNING...PRESSURE GRADIENT DRIVEN BEHIND THE FRONT...IN TANDEM
WITH THE LOWEST TEMPERATURES...AND DRIVE THE WIND CHILL TEMPS DOWN TO THE
NEGATIVE TEENS NORTHWEST OF THE ILLINOIS RIVER VALLEY. IF THIS
TREND CONTINUES...A WIND CHILL ADVISORY WILL BE NEEDED FOR PARTS
OF CENTRAL ILLINOIS. UNFORTUNATELY...THE BONE CHILLING
TEMPERATURES WILL CONTINUE THROUGH SUNDAY NIGHT.

LONG TERM...MONDAY AND TUESDAY...
COLD TEMPS CONTINUE THROUGH THE FIRST PART OF THE WEEK...THOUGH
SOUTHERLY FLOW RETURNS THE 30S TO THE FA FOR TUESDAY...JUST IN
TIME FOR ANOTHER SYSTEM TO BRING ANOTHER ROUND OF SNOW TUES/TUES NIGHT.

HJS
&&

.AVIATION...
ISSUED 552 AM CST FRI DEC 19 2008

LIFR CONDITIONS WILL CONTINUE ACROSS THE TAF SITES TO START THE
DAY. LIGHT FZDZ IS STILL POSSIBLE AT PIA AND BMI. SPI...DEC AND
CMI WILL SEE WARMER TEMPS SO ANY PCPN WILL BE JUST -DZ. CIGS
SHOULD BEGIN TO LIFT LATER THIS MORNING AND THEN AGAIN DURING THE
AFTERNOON. COULD SEE MVFR CIGS LATER THIS EVENING AS THE SYSTEM
LIFTS MORE TO THE NORTHEAST AWAY FROM THE AREA. WINDS WILL BE
VARIABLE AS THE LOW PRSS AREA MOVES RIGHT OVER THE AREA. THEN
WINDS SHOULD SWITCH TO WESTERLY LATER THIS MORNING AND THEN
NORTHWEST OR NORTH THIS AFTERNOON AND INTO THIS EVENING.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
ICE STORM WARNING UNTIL NOON CST TODAY FOR ILZ027>031-036>038-
040>043-047-048.

FREEZING RAIN ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
ILZ049>057-061>063-066.

FREEZING RAIN ADVISORY UNTIL NOON CST TODAY FOR ILZ044>046.

&&
Hazardous weather outlook, Dec 19, 6:33 AM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
633 AM CST FRI DEC 19 2008

ILZ027>031-036>038-040>043-047-048-201200-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD-
633 AM CST FRI DEC 19 2008

...ICE STORM WARNING IN EFFECT UNTIL NOON CST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

LIGHT FREEZING DRIZZLE WILL CONTINUE EARLY THIS MORNING.
HOWEVER...AS TEMPERATURES WARM TO ABOVE FREEZING THE PRECIPITATION
WILL CHANGE OVER TO DRIZZLE AND MELTING WILL OCCUR. THIS MELTING
WILL STILL CREATE SLUSHY ROADWAYS...WHICH CAN STILL BE SLICK AT
TIMES. IN ADDITION...DUE TO THE FROZEN GROUND...THE WATER WILL
HAVE NO PLACE TO GO...SO PONDING OF WATER ON ROADWAYS COULD BE A
PROBLEM TODAY. TEMPERATURES WILL THEN FALL BELOW FREEZING LATE
THIS AFTERNOON AND INTO THIS EVENING...REFREEZING ANY STANDING WATER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT SIGNIFICANT WEATHER SYSTEM WILL ARRIVE SATURDAY NIGHT
INTO SUNDAY...BRINGING LIGHT SNOWS TO THE REGION. GUSTY WINDS AND
SHARPLY COLDER TEMPERATURES ARE EXPECTED IN THE WAKE OF THIS
SYSTEM SUNDAY INTO MONDAY. THE GUSTY WINDS COMBINED WITH THE
COLDER TEMPERATURES WILL CREATE WIND CHILL READINGS IN THE 10 TO
20 DEGREE BELOW ZERO RANGE FOR SUNDAY AND MONDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-201200-
CHAMPAIGN-PIATT-VERMILION-
633 AM CST FRI DEC 19 2008

...FREEZING RAIN ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

LIGHT FREEZING DRIZZLE WILL CONTINUE EARLY THIS MORNING.
HOWEVER...AS TEMPERATURES WARM TO ABOVE FREEZING THE PRECIPITATION
WILL CHANGE OVER TO DRIZZLE AND MELTING WILL OCCUR. THIS MELTING
WILL STILL CREATE SLUSHY ROADWAYS...WHICH CAN STILL BE SLICK AT
TIMES. IN ADDITION...DUE TO THE FROZEN GROUND...THE WATER WILL
HAVE NO PLACE TO GO...SO PONDING OF WATER ON ROADWAYS COULD BE A
PROBLEM TODAY. TEMPERATURES WILL THEN FALL BELOW FREEZING LATE
THIS AFTERNOON AND INTO THIS EVENING...REFREEZING ANY STANDING WATER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT SIGNIFICANT WEATHER SYSTEM WILL ARRIVE SATURDAY NIGHT
INTO SUNDAY...BRINGING LIGHT SNOWS TO THE REGION. GUSTY WINDS AND
SHARPLY COLDER TEMPERATURES ARE EXPECTED IN THE WAKE OF THIS
SYSTEM SUNDAY INTO MONDAY. THE GUSTY WINDS COMBINED WITH THE
COLDER TEMPERATURES WILL CREATE WIND CHILL READINGS IN THE 10 TO
20 DEGREE BELOW ZERO RANGE FOR SUNDAY AND MONDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ049>057-061>063-066>068-071>073-201200-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-RICHLAND-SANGAMON-
SCOTT-SHELBY-
633 AM CST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG WILL BE A PROBLEM EARLY THIS MORNING AS WARM AIR RIDES
OVER THE COLD AND FROZEN GROUND AND MELTING OCCURS. THE MELTING
WILL CREATE SLUSHY ROADWAYS...WHICH CAN STILL BE SLICK AT TIMES.
IN ADDITION...DUE TO THE FROZEN GROUND...THE WATER WILL HAVE NO
PLACE TO GO...SO PONDING OF WATER ON ROADWAYS COULD BE A PROBLEM
TODAY. TEMPERATURES WILL THEN FALL BELOW FREEZING LATE THIS
AFTERNOON AND INTO THIS EVENING...REFREEZING ANY STANDING WATER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT SIGNIFICANT WEATHER SYSTEM WILL ARRIVE SATURDAY NIGHT
INTO SUNDAY...BRINGING LIGHT SNOWS TO THE REGION. GUSTY WINDS AND
SHARPLY COLDER TEMPERATURES ARE EXPECTED IN THE WAKE OF THIS
SYSTEM SUNDAY INTO MONDAY. THE GUSTY WINDS COMBINED WITH THE
COLDER TEMPERATURES WILL CREATE WIND CHILL READINGS IN THE 10 TO
20 DEGREE BELOW ZERO RANGE FOR SUNDAY AND MONDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

AUTEN

In the hours before

Local storm report, Dec 19, 4:46 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FREEZING RAIN    MORTON                  40.61N 89.47W
12/19/2008  M0.40 INCH       TAZEWELL           IL   CO-OP OBSERVER

            SOME TREE LIMBS BOWED BUT FEW BROKEN LIMBS. TEMP 32.5
            DEGREES. PRECIPITATION HAS NEARY STOPPED.

&&

OUSLEY
Local storm report, Dec 19, 5:02 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
502 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FREEZING RAIN    LINCOLN                 40.15N 89.37W
12/19/2008  M0.50 INCH       LOGAN              IL   OFFICIAL NWS OBS

&&

OUSLEY
Local storm report, Dec 19, 5:06 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
506 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FREEZING RAIN    1 SE PEORIA             40.73N 89.60W
12/19/2008  M0.50 INCH       PEORIA             IL   NWS EMPLOYEE

0448 AM     FREEZING RAIN    CANTON                  40.56N 90.04W
12/19/2008  M0.50 INCH       FULTON             IL   MESONET

            PRECIPITATION HAS TAPERED OFF. TREE LIMBS STILL BREAKING
            FOR AS FAR AS YOU CAN HEAR.

&&

OUSLEY
Local storm report, Dec 19, 6:52 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
652 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 AM     FREEZING RAIN    RUSHVILLE               40.12N 90.57W
12/19/2008  E0.20 INCH       SCHUYLER           IL   MESONET

            SEVERAL TREE LIMBS DOWN UP TO 1.5 INCH IN DIAMETER.
            REPORTS OF LIMBS ON POWER LINES. TEMPERATURE IS 33
            DEGREES. SWOP

0600 AM     FREEZING RAIN    ALTONA                  41.12N 90.16W
12/19/2008  M0.60 INCH       KNOX               IL   CO-OP OBSERVER

0600 AM     FREEZING RAIN    2 SW ATHENS             39.94N 89.75W
12/19/2008  M0.20 INCH       MENARD             IL   CO-OP OBSERVER

0600 AM     FREEZING RAIN    FARMINGTON              40.72N 90.01W
12/19/2008  E0.50 INCH       FULTON             IL   EMERGENCY MNGR

            20 PERCENT OF FULTON COUNTY WITHOUT POWER.

0600 AM     FREEZING RAIN    SPRINGFIELD             39.78N 89.64W
12/19/2008  M0.15 INCH       SANGAMON           IL   CO-OP OBSERVER

0622 AM     FREEZING RAIN    2 N GERMANTOWN HILLS    40.80N 89.47W
12/19/2008  M0.50 INCH       WOODFORD           IL   MESONET

            TEMPERATURE 31 DEGREES. 0.25 INCHES OF SLEET. SWOP

0600 AM     FREEZING RAIN    GERMANTOWN HILLS        40.77N 89.47W
12/19/2008  M0.40 INCH       WOODFORD           IL   CO-OP OBSERVER

            1.17 MELTED ICE AND SNOW.

0638 AM     FREEZING RAIN    CHARLESTON              39.48N 88.18W
12/19/2008  M0.10 INCH       COLES              IL   UNKNOWN

            1/4 TO 1/2 MILE FOG. TEMPERATURE 38 DEGREES.

0642 AM     FREEZING RAIN    GILSON                  40.87N 90.20W
12/19/2008  M0.30 INCH       KNOX               IL   MESONET

0645 AM     FREEZING RAIN    2 SE DUNLAP             40.84N 89.65W
12/19/2008  E0.50 INCH       PEORIA             IL   MESONET

0650 AM     FREEZING RAIN    CHATHAM                 39.67N 89.70W
12/19/2008  M0.20 INCH       SANGAMON           IL   NWS EMPLOYEE

            ALSO, 1.05 INCHES OF MELTED PRECIPITATION.

&&

OUSLEY
Local storm report, Dec 19, 7:19 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     FREEZING RAIN    WATSON                  39.03N 88.57W
12/19/2008  E0.00 INCH       EFFINGHAM          IL   MESONET

            TRACE OF FREEZING RAIN ACCUMULATION. 1.11 LIQUID
            PRECIPITATION. TEMPERATURE 38 DEGREES.

0656 AM     FREEZING RAIN    1 SW JEROME             39.76N 89.69W
12/19/2008  M0.30 INCH       SANGAMON           IL   MESONET

0700 AM     FREEZING RAIN    PRINCEVILLE             40.93N 89.76W
12/19/2008  M0.40 INCH       PEORIA             IL   CO-OP OBSERVER

&&

OUSLEY
Local storm report, Dec 19, 7:59 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
759 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     FREEZING RAIN    2 S PHILADELPHIA        39.89N 90.12W
12/19/2008  E0.00 INCH       CASS               IL   MESONET

            ICE COVERING BRANCHES AND BREAKING OFF.

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 8:00 AM CSTDense Fog AdvisoryILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 11 more3 hr

Nearby

Wind Advisories in Illinois, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.